MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 8F X 18CM SILICONE HEMO-CATH; HEMO-CATH LT

MEDICAL COMPONENTS, INC. 8F X 18CM SILICONE HEMO-CATH; HEMO-CATH LT
Model Number DSL18P
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our investigation is ongoing.A follow up report will be submitted when the investigation is complete.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Catheter found to allow blood infused in one lumen to flow through the other lumen.This resulted in recirculation of dialysate and inadequate dialysis.
 
Additional Manufacturer Narrative
The device involved in the incident was not returned for evaluation.Additional information and clarification was requested but not provided.The contract manufacturer conducted a review of the manufacture records for the lot number provided.A record review of the device lot numbers showed no nonconformities or other abnormalities.There were no deviations or process changes in the manufacturing and/or materials with the part numbers.The manufacture process includes a 100% leak test performed as a last step in the process.This test would have revealed this type of failure if it had existed at the time of manufacture.Without an evaluation of the device a root cause cannot be determined.

Brand Name
8F X 18CM SILICONE HEMO-CATH
Common Device Name
HEMO-CATH LT
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer (Section G)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
lynn winkler
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key15186652
Report Number2518902-2022-00049
Device Sequence Number20295547
Product Code MSD
UDI-Device Identifier00884908144895
UDI-Public884908144895
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K893439
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/05/2025
Device Model NumberDSL18P
Device Catalogue NumberDSL18P
Device Lot NumberMQCF140
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2022
Supplement Date Received by Manufacturer08/08/2022
Initial Report FDA Received Date08/08/2022
Supplement Report FDA Received Date09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age3 YR
Patient SexMale
Patient Weight12 KG